Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: AXONICS, INC AXONICS; NEUROSTIMULATOR
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
AXONICS, INC AXONICS; NEUROSTIMULATOR
Model Number
1801
Medical Device Problem Code
Material Split, Cut or Torn (4008)
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
09/12/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The company was made aware that an introducer sheath became frayed inside the patient.
New Search
Submit an Adverse Event Report
Brand Name
AXONICS
Common Device Name
NEUROSTIMULATOR
Manufacturer
(Section D)
AXONICS, INC
26 technology drive
irvine CA 92618
Manufacturer Contact
linda phan
26 technology drive
irvine, CA 92618
MDR Report Key
17896406
Report Number
3002968685-2023-00126
Device Sequence Number
14297787
Product Code
EZW
UDI-Device Identifier
10810005340080
UDI-Public
10810005340080
Combination Product (Y/N)
N
Initial Reporter State
CA
Initial Reporter Country
US
PMA/510(K) Number
P180046
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Explanted Year
2023
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Company Representative
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
10/09/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Other
Device Expiration Date
01/10/2026
Device Model Number
1801
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
09/18/2023
Initial Report FDA Received Date
10/09/2023
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Date Device Manufactured
01/10/2023
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Patient Age
79 YR
Patient Sex
Female